| Model Number |
20028E |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd alaris smartsite extension set there was damage to the clamp and leakage occurred.There was no report of patient (pt) impact.The following information was provided by the initial reporter: primary rn reporting blood coming from pt's picc line.Upon evaluation from primary rn tpn filter tubing had broken.Picc line was immediately clamped.Leur lock was still attached to the pt's picc line from the filter tubing.The tubing broke right after the leur lock.Pt was bleeding from the picc line since the clamp was not closed.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of separation could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 20028e because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description
It was reported while using bd alaris smartsite extension set there was damage to the clamp and leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: primary rn reporting blood coming from pt's picc line.Upon evaluation from primary rn tpn filter tubing had broken.Picc line was immediately clamped.Leur lock was still attached to the pt's picc line from the filter tubing.The tubing broke right after the leur lock.Pt was bleeding from the picc line since the clamp was not closed.